# SDR GLBA20060667

- Difficulty date: February 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 26,875 hours, 30,931 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1005240731
- Part serial: 4738
- Condition: Shorted
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMELL IN CABIN - INSPECTED FOUND FLAP MOTOR SHORTED, PLACED ON MEL.
